# SDR AMTA200300596

- Difficulty date: May 2, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM 335106.  OPS CHECK GOOD.  (M)
